Large and Moderate Deviations Principles for Recursive Kernel Estimator of a Multivariate Density and its Partial Derivatives
Serdica Mathematical Journal, Tome 32 (2006) no. 4, pp. 323-354
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this paper we prove large and moderate deviations principles for the recursive kernel estimator of a probability density function and its partial derivatives. Unlike the density estimator, the derivatives estimators exhibit a quadratic behaviour not only for the moderate deviations scale but also for the large deviations one. We provide results both for the pointwise and the uniform deviations.
Keywords:
Kernel Estimation, Derivatives, Deviations Principles
@article{SMJ2_2006_32_4_a3,
author = {Mokkadem, Abdelkader and Mariane, Pelletier and Baba, Thiam},
title = {Large and {Moderate} {Deviations} {Principles} for {Recursive} {Kernel} {Estimator} of a {Multivariate} {Density} and its {Partial} {Derivatives}},
journal = {Serdica Mathematical Journal},
pages = {323--354},
year = {2006},
volume = {32},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2006_32_4_a3/}
}
TY - JOUR AU - Mokkadem, Abdelkader AU - Mariane, Pelletier AU - Baba, Thiam TI - Large and Moderate Deviations Principles for Recursive Kernel Estimator of a Multivariate Density and its Partial Derivatives JO - Serdica Mathematical Journal PY - 2006 SP - 323 EP - 354 VL - 32 IS - 4 UR - http://geodesic.mathdoc.fr/item/SMJ2_2006_32_4_a3/ LA - en ID - SMJ2_2006_32_4_a3 ER -
%0 Journal Article %A Mokkadem, Abdelkader %A Mariane, Pelletier %A Baba, Thiam %T Large and Moderate Deviations Principles for Recursive Kernel Estimator of a Multivariate Density and its Partial Derivatives %J Serdica Mathematical Journal %D 2006 %P 323-354 %V 32 %N 4 %U http://geodesic.mathdoc.fr/item/SMJ2_2006_32_4_a3/ %G en %F SMJ2_2006_32_4_a3
Mokkadem, Abdelkader; Mariane, Pelletier; Baba, Thiam. Large and Moderate Deviations Principles for Recursive Kernel Estimator of a Multivariate Density and its Partial Derivatives. Serdica Mathematical Journal, Tome 32 (2006) no. 4, pp. 323-354. http://geodesic.mathdoc.fr/item/SMJ2_2006_32_4_a3/